# SDR SWAA052098

- Difficulty date: July 15, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 33,469 hours, 28,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD & AFT FLOOR ATTACH BRACKETS CORRODED.  REMOVED AND REPLACED ATTACH BRACKETS PER SRM.
